# SDR DXTA200809263289

- Difficulty date: September 26, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 9,521 hours, 7,866 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3116F84S
- Condition: Shorted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT SIDE BRAKES DID NOT FUNCTION, LT SIDE REQUIRED HEAVY PRESSSURE, THEN GRABBED.  ANTI SKID INOP LIGHT THEN CAME ON AND STAYED ON . LANDING  SOLDERED BROKEN WIRE ON X-DUCER P108 RT MLG IAW WM 20-10-03. REMOVED AND REPLACED DAMAGED CONNECTOR PLUG AT X-DUCER P107 LT MLG IAW WM 20-10-04. OPS CK OF ANTI-SKID SYS GOOD IAW MM 32-40-01.
